MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Codes Occlusion (1984); Thrombus (2101)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: item #: rlt261418 / lot #: 17447380 / udi #: (b)(4) which is captured in manufacturer report #: 3007284313-2020-00084.(b)(4).
 
Event or Problem Description
On (b)(6) 2018 the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2020 images were provided to gore.The ct imaging date was (b)(6) 2020.It was reported that there appeared to be thrombus layers across both the ipsilateral and contralateral leg components, with possible occlusion through both limbs at the level of device overlap/limb crossing.A possible type iii or type ii endoleak was also reported.Evaluation of the images later revealed that there was no evidence of thrombus within the limbs at the level of the contralateral gate.The suspected cause of the reported thrombus was reportedly unknown.A reintervention was performed on (b)(6) 2020.The type of endoleak was unable to be determined.Two contralateral leg components were used to reline the ipsilateral and contralateral limbs of the previously implanted gore® excluder® aaa system.It was noted that the relining did not extend past the previously implanted devices distally.It was reported that, on final angiography, no endoleak was noted on the devices, but contrast was noted in the lumbar arteries.The suspected type ii endoleak will continue to be monitored.No occlusion was noted on either distal limb during final angiography, and the physician reportedly had no issues advancing, deploying, or removing the delivery system.It was reported that the cause of the initial reported thrombus noted through the devices located in the patient's iliac arteries is unknown, and is suspected to have been resolved with the reintervention.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9911353
Report Number3013164176-2020-00047
Device Sequence Number11601826
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Device Lot Number17369630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR